[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) ::
mr 2021, 7(1): 151-164 Back to browse issues page
Extension Functors of Generalized Local Cohomology Modules
Alireza Vahidi 1, Faisal Hassani2, Elham Hoseinzade2
1- Payame Noor University , vahidi.ar@pnu.ac.ir
2- Payame Noor University
Abstract:   (342 Views)
Introduction
Throughout this paper,  is a commutative Noetherian ring with non-zero identity,  is an ideal of ,  is a finitely generated -module, ‎and  is an arbitrary -module which is not necessarily finitely generated.
     Let L be a finitely generated R-module. Grothendieck, in [11], conjectured that  is finitely generated for all . In [12], ‎Hartshorne gave a counter-example and raised the question whether  is finitely generated for all  and . The th generalized local cohomology module of  and  with respect to ,

was introduced by Herzog in [14]. It is clear that  is just the ordinary local cohomology module  of  with respect to . As a generalization of Hartshorne's question, we have the following question for generalized local cohomology modules (see [25, Question 2.7]).
Question. When is  finitely generated for all  and ?
     In this paper, we study  in general for a finitely generated -module  and an arbitrary -module .
Material and methods
The main tool used in the proofs of the main results of this paper is the spectral sequences.
Results and discussion
We present some technical results (Lemma 2.1 and Theorems 2.2, 2.9, and 2.14) which show that, in certain situation, for non-negative integers , , , and  with ,  and the -modules  and  are in a Serre subcategory of the category of -modules (i.e. the class of   -modules which is closed under taking submodules, quotients, and extensions).
Conclusion
We apply the main results of this paper to some Serre subcategories (e.g. the class of zero        -modules and the class of finitely generated -modules) and deduce some properties of generalized local cohomology modules. In Corollaries 3.1-3.3, we present some upper bounds for the injective dimension and the Bass numbers of generalized local cohomology modules. We study cofiniteness and minimaxness of generalized local cohomology modules in Corollaries 3.4-3.8. Recall that, an -module  is said to be -cofinite (resp. minimax) if  and  is finitely generated for all  [12] (resp. there is a finitely generated submodule  of  such that  is Artinian [26]) where
. We show that if  is finitely generated for all  and  is minimax for all , then  is -cofinite for all  and  is finitely generated (Corollary 3.5). We prove that if  is finitely generated for all , where  is the arithmetic rank of , and  is -cofinite for all , then  is also an -cofinite -module (Corollary 3.6). We show that if  is local, , and  is finitely generated for all , then  is -cofinite for all  if and only if  is finitely generated for all  (Corollary 3.7). We also prove that if  is local, ,  is finitely generated for all , and  (or ) is -cofinite for all , then  is -cofinite for all  (Corollary 3.8). In Corollary 3.9, we state the weakest possible conditions which yield the finiteness of associated prime ideals of generalized local cohomology modules. Note that, one can apply the main results of this paper to other Serre subcategories to deduce more properties of generalized local cohomology modules../files/site1/files/71/15.pdf
 
Keywords: Associated prime ideals, Bass numbers, Cofinite modules, Extension functors, Generalized local cohomology modules, Injective dimensions, Minimax modules.
Full-Text [PDF 494 kb]   (82 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/10/17 | Accepted: 2019/08/5 | Published: 2021/05/31 | ePublished: 2021/05/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Vahidi A, Hassani F, Hoseinzade E. Extension Functors of Generalized Local Cohomology Modules. mr. 2021; 7 (1) :151-164
URL: http://mmr.khu.ac.ir/article-1-2857-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338